# SDR SCNA20231106245

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 70,354 hours, 36,302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW CRACKED              REMOVED AND REPLACED R1 WINDOW. OPS CHECKED GOOD. LEAK CHECKED GOOD
